# SDR 95ZZZX6981

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20875
- Make and model: Snias AS350B
- Aircraft serial: 1168
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 7704411
- Condition: Leaks
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAGNETIC SEAL LEAKS.
